Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Wichita, KS

April 7, 2013Allen County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 7, 2013, 4:07 PM CDT for Allen County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2013, 4:07 PM CDT (21:07 UTC)
Expired
Apr 7, 2013, 4:45 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 2:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2207 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WUUS53 KICT 072107
SVRICT
KSC001-072145-
/O.NEW.KICT.SV.W.0009.130407T2107Z-130407T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT SUN APR 7 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 445 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF HUMBOLDT...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...HUMBOLDT...GAS...LA HARPE...MORAN...IOLA AIRPORT...
  BASSETT...SAVONBURG...ELSMORE AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2107Z 244DEG 30KT 3788 9552

HAIL...1.00IN
WIND...60MPH

$$

SMITH
2 follow-up statements
651 
WWUS53 KICT 072119
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SUN APR 7 2013

KSC001-072145-
/O.CON.KICT.SV.W.0009.000000T0000Z-130407T2145Z/
ALLEN KS-
419 PM CDT SUN APR 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM CDT...

AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...AND
MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...LA HARPE...MORAN...BASSETT...IOLA AIRPORT...MILDRED...
ELSMORE AND SAVONBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2120Z 254DEG 24KT 3787 9541

HAIL...1.50IN
WIND...<50MPH

$$

FORTIN
610 
WWUS53 KICT 072136
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN APR 7 2013

KSC001-072145-
/O.CON.KICT.SV.W.0009.000000T0000Z-130407T2145Z/
ALLEN KS-
436 PM CDT SUN APR 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM CDT...

AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA HARPE...AND
MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER SIZED HAIL WAS REPORTED NEAR GAS
         AT 435 PM CDT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

LOCATIONS IMPACTED INCLUDE...
MORAN...SAVONBURG...ELSMORE AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2136Z 255DEG 25KT 3789 9527

HAIL...1.50IN
WIND...<50MPH

$$
SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:28 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 7, 3:28 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CDT SUN APR 7 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY )
ISSUED AT 313 PM CDT SUN APR 7 2013

TONIGHT...THE PRIMARY INSTABILITY AXIS HAS REMAINED SITUATED NEAR
THE KS-OK STATE LINE TODAY WHILE CREEPING SLIGHTLY NORTHWARD
THROUGH THE AFTERNOON HOURS. THIS SHOULD REMAIN THE PRIMARY FOCUS
FOR THUNDERSTORM DEVELOPMENT WITHIN AREA OF MID-LEVEL WAA. THE CAP
IS EXPECTED TO STRENGTHEN AS WE MOVE THROUGH THE OVERNIGHT HOURS
AND INTO MONDAY AS THE LOW-MID LEVEL SW FLOW DEEPENS ACROSS THE
AREA. HOWEVER MAINTAINED LOW POPS FOR ANY THUNDERSTORM ACTIVITY
DEVELOPING ALONG A TROUGH AXIS SITUATED OVER THE HIGH PLAINS OF
WESTERN KANSAS. LOW LEVEL MOISTURE ADVECTION MAY ALSO RESULT IN
SOME ADVECTION FOG WITHIN AN INCREASINGLY MOIST PBL.

MONDAY-MONDAY NIGHT...INCREASING LOW LEVEL SOUTHWEST FLOW IS PROGGED TO
ADVECT AN ELEVATED MIXED LAYER ACROSS MUCH OF SOUTHEAST AND EAST
CENTRAL KANSAS ON MONDAY PROVIDING A VERY STOUT CAPPING INVERSION
ACROSS THE AREA LIKELY PRECLUDING DEEP MOIST CONVECTION. BETTER
CHANCES FOR DEEP MOIST CONVECTION WILL LIKELY REMAIN CONFINED TO
LOCATIONS NEAR THE DRYLINE SOUTH AND WEST OF THE FORECAST AREA AND
ACROSS THE CENTRAL HIGH PLAINS WHERE LOW LEVEL SSE WINDS WILL ADVECT
MOISTURE WESTWARD AND LOW LEVEL CONVERGENCE IS MAXIMIZED ALONG THE
DRYLINE/WARM FRONT. TRENDED POPS DOWN AS CONFIDENCE IN MORE
WIDESPREAD THUNDERSTORM ACTIVITY HAS DECREASED
CONSIDERABLY...HOWEVER THE GFS MAINTAINS A ROBUST INSTABILITY AXIS
ABOUT 200 MILES EAST OF THE LATEST NAM THEREFORE WILL MAINTAIN LOW
POPS GIVEN CONTINUED UNCERTAINTY IN THE EVOLUTION OF THE STORM
SYSTEM.

TUESDAY-WEDNESDAY...MORE WIDESPREAD SEVERE WEATHER STILL APPEARS LIKELY ON
TUESDAY ALONG THE COLD FRONT AS THE VIGOROUS MID/UPPER TROUGH MOVES
OVER THE CENTRAL ROCKIES AND LARGE-SCALE FORCING FOR ASCENT SPREADS
OVER THE CENTRAL PLAINS. AS THE PREVIOUS SHIFT MENTIONED...THE MOST
LIKELY MODE STILL APPEARS TO BE LINEAR WITH DEEP LAYER SHEAR VECTORS
PARALLEL TO THE SFC FRONTAL POSITION. GIVEN THE EXPECTED STRONG
CAPPING ACROSS THE WARM SECTOR...THE MOST ROBUST THUNDERSTORM
ACTIVITY IS EXPECTED ALONG THE COLD FRONT WHERE STRONG DAMAGING
WINDS AND VERY LARGE HAIL IS EXPECTED TO BE THE PRIMARY THREATS.

PRECIPITATION IS EXPECTED TO END FROM WEST TO EAST ON WEDNESDAY WHILE
A BRIEF TRANSITION TO SNOW IS STILL POSSIBLE ACROSS PORTIONS OF
CENTRAL KANSAS LATE TUE NIGHT EARLY WED...HOWEVER LITTLE OR NO
ACCUMULATION IS EXPECTED AT THIS TIME. TEMPERATURES WILL STRUGGLE TO
REACH 50 WITHIN STRONG POST-FRONTAL LOW LEVEL CAA REGIME.

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 313 PM CDT SUN APR 7 2013

A RETURN TO UNSEASONABLY COOL CONDITIONS IS EXPECTED BEHIND THIS
STORM SYSTEM WITH HIGHS STRUGGLING TO CLIMB INTO THE 50S ON
THURSDAY. SHORTWAVE RIDGING WILL RETURN TOWARDS THE END OF THE
WEEK WITH A RETURN TO MORE SEASONABLE TEMPERATURES. INTRODUCED LOW
POPS TOWARD THE END OF THE PERIOD WITHIN A PROGRESSIVE NORTHWEST-
TYPE MID/UPPER FLOW REGIME...HOWEVER CONFIDENCE IN PRECIPITATION
REMAINS LOW.

A LARGE STORM SYSTEM WILL BRING INCREASING CHANCES FOR WETTING RAINS
AND UNSEASONABLY COOL AIR TO THE CENTRAL PLAINS LIMITING FIRE
WEATHER CONCERNS THROUGH MUCH OF THE UPCOMING WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1246 PM CDT SUN APR 7 2013

ISOLATED CONVECTION FORMING AT NOSE OF 35KT JET RIDING ALONG THE
295-300K SURFACE.  SOME CAPPING STILL IN PLACE...SO NOT EXPECTING
STORM TO BECOME TOO STRONG. SHORT TERM MODELS LACK CONSISTENCY IN
DEVELOPING CONVECTION THIS AFTERNOON DUE TO LACK OF LOW LEVEL
FOCUSING MECHANISM...SO DID NOT PUT ANY MORE THAN VCTS IN TAFS.

BETTER LOW LEVEL MOISTURE SHOULD BEGIN ADVECTING INTO AREA BY
LATE AFTERNOON...WITH MVFR CIGS ARRIVING AT KICT AND KHUT BY 21-22UTC.
KSLN...KHUT AND KCNU LIKELY WILL SEE MVFR CIGS BY 00UTC.  MODELS
ALL SUGGEST THAT CIGS WILL LOWER INTO IFR CATEGORY BY LATE EVENING.
STRONGER ISENTROPIC ASCENT DEVELOPS BY LATE EVENING...BUT AGAIN
WHERE CONVECTION WILL DEVELOP AND TIMING IS SOMEWHAT IN
QUESTION...SO INTRODUCED VCTS ONLY.

SF

&&

.FIRE WEATHER...
ISSUED AT 313 PM CDT SUN APR 7 2013

A LARGE STORM SYSTEM WILL BRING INCREASING CHANCES FOR WETTING RAINS
AND UNSEASONABLY COOL AIR TO THE CENTRAL PLAINS LIMITING FIRE
WEATHER CONCERNS THROUGH MUCH OF THE UPCOMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  75  63  75 /  30  20  20  60
HUTCHINSON      56  75  59  71 /  30  20  30  70
NEWTON          56  74  61  73 /  30  20  30  60
ELDORADO        58  74  60  73 /  30  10  20  50
WINFIELD-KWLD   58  76  62  75 /  30  10  20  50
RUSSELL         53  74  56  58 /  30  40  40  50
GREAT BEND      55  75  58  59 /  30  30  40  40
SALINA          55  72  60  69 /  30  20  40  70
MCPHERSON       56  74  60  71 /  30  20  30  70
COFFEYVILLE     59  74  63  77 /  40  10  20  50
CHANUTE         58  72  62  75 /  60  10  20  50
IOLA            58  72  62  75 /  70  10  20  50
PARSONS-KPPF    59  73  62  76 /  50  10  20  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 7, 1:25 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
125 PM CDT SUN APR 7 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-081030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
125 PM CDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THIS AFTERNOON
AND EVENING...MAINLY FOR LOCATIONS ALONG AND NORTH OF HIGHWAY 400.
THE MAIN HAZARD FROM THESE STORMS WILL BE QUARTER TO GOLF BALL SIZE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE WEATHER CHANCES WILL CONTINUE ON MONDAY AND ESPECIALLY
TUESDAY...AS A STRONG WEATHER SYSTEM MOVES OUT INTO THE CENTRAL
PLAINS. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING
WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREATS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY FOR LOCATIONS
EAST OF THE KANSAS TURNPIKE. SEVERE WEATHER IS NOT EXPECTED WITH
THIS ACTIVITY HOWEVER A FEW STRONG STORMS WITH SMALL HAIL WILL BE
POSSIBLE.

IN ADDITION...A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE AREA
LATE
TUESDAY AND EARLY WEDNESDAY...WITH RAIN POSSIBLY MIXING WITH SNOW
BRIEFLY ACROSS PORTIONS OF CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT
MAINLY DUE TO ONLY A FEW MARGINALLY SEVERE STORMS...HOWEVER
ACTIVATION MAY BE NEEDED AREA WIDE ON TUESDAY AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SF

In the hours before

Local storm report, Apr 7, 2:19 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 E AUGUSTA             37.69N 96.96W
04/07/2013  E1.00 INCH       BUTLER             KS   TRAINED SPOTTER

&&

SMF
Local storm report, Apr 7, 2:21 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
221 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 E AUGUSTA             37.69N 96.92W
04/07/2013  M1.75 INCH       BUTLER             KS   STORM CHASER

            GOLF BALL HAIL COVERING OLD HIGHWAY 54

&&

SMF
Special weather statement, Apr 7, 3:07 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
307 PM CDT SUN APR 7 2013

KSZ070-071-095-072100-
GREENWOOD-WILSON-WOODSON-
307 PM CDT SUN APR 7 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD...WILSON AND WOODSON COUNTIES...

AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR TORONTO...OR 13 MILES SOUTHWEST OF YATES
CENTER...AND MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3803 9556 3768 9553 3770 9598 3786 9606
TIME...MOT...LOC 2007Z 255DEG 30KT 3777 9589

SMITH
Local storm report, Apr 7, 3:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CLIMAX                  37.72N 96.22W
04/07/2013  E1.00 INCH       GREENWOOD          KS   LAW ENFORCEMENT

&&

SMF
Local storm report, Apr 7, 3:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             CLIMAX                  37.72N 96.22W
04/07/2013  E1.75 INCH       GREENWOOD          KS   LAW ENFORCEMENT

&&

SMF
Local storm report, Apr 7, 3:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             4 SE EUREKA             37.78N 96.24W
04/07/2013  E1.00 INCH       GREENWOOD          KS   LAW ENFORCEMENT

            PEA TO QUARTER SIZED HAIL COVERING K99

&&

SMF

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 12:53 PM CDTSpecial Weather StatementICTSedgwick22 min
Apr 7, 1:35 PM CDTSpecial Weather StatementICTButler55 min
Apr 7, 1:48 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick57 min
Apr 7, 2:41 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood64 min
Apr 7, 3:07 PM CDTSpecial Weather StatementICTWoodson53 min
Apr 7, 3:24 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson66 min
Apr 7, 4:14 PM CDTSpecial Weather StatementICTSaline31 min
Apr 7, 4:29 PM CDTSevere Thunderstorm WarningICTWilson, Woodson31 min
Apr 7, 4:43 PM CDTSevere Thunderstorm WarningICTAllen, Neosho62 min
Apr 7, 6:16 PM CDTSevere Thunderstorm WarningICTRussell44 min
Apr 7, 6:52 PM CDTSevere Thunderstorm WarningICTRussell53 min
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningICTBarton63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.